Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Confused with my bc...

I took my last active bc pill on Friday I have three days left on the white pills and still no period. I have never had this issue with my bc pills before. Normally, I take the last active pill and within 2 days I usually start. Any ideas on what could possible cause this to happen?

 
newchapternlife

Asked by newchapternlife at 3:09 PM on Sep. 15, 2009 in Trying to Conceive

Level 6 (130 Credits)
This question is closed.
Answers (4)
  • There are so many of environmental and dietary causes that can mess with your hormones. Take a test. If you don't start by the time you should being taking your next pack, call your gyn. I've taken at least 7 types of pills when I wasn't TTC and they all say the same thing in the warning pamphlet -- there is very minimal risk to the fetus if you take birth control pills while pregnant bc you didn't know you were pregnant.
    ecodani

    Answer by ecodani at 10:30 PM on Sep. 17, 2009

  • stress, diet, alcohol,
    melody77

    Answer by melody77 at 7:27 PM on Sep. 15, 2009

  • i got preggo on bc pills
    piwife

    Answer by piwife at 7:42 PM on Sep. 15, 2009

  • When I was on bc pills,I never started the 1st day of inactive week 4 pills.It was always between day 2-3. If thats not normal for you maybe,try a hpt.
    Lindasmama

    Answer by Lindasmama at 6:52 AM on Sep. 16, 2009